MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AM PICC 1L 4.5FRX55CM 130CM HYDR NIT SWG; CATHETER INTRAVASCULAR THERAPE

ARROW INTERNATIONAL LLC ARROW AM PICC 1L 4.5FRX55CM 130CM HYDR NIT SWG; CATHETER INTRAVASCULAR THERAPE
Catalog Number PR-45541-HPHNL
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Anaphylactic Shock (1703); Hypersensitivity/Allergic reaction (1907)
Date of Event 10/25/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Qn#(b)(4).
 
Event or Problem Description
It was reported that: the patient had an anaphylactic reaction while the picc was being inserted.Epinephrine and steroids were administered, and the patient was reported as fine post the incident.Additional information has been requested from the account.
 
Additional Manufacturer Narrative
(b)(4) complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Allergy testing was not performed to confirm that chlorhexidine, which is the antimicrobial coating on the catheter, was the cause of the allergic reaction.Therefore, the complaint cannot be confirmed and the root cause of this event cannot be determined based on the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW AM PICC 1L 4.5FRX55CM 130CM HYDR NIT SWG
Common Device Name
CATHETER INTRAVASCULAR THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18037190
Report Number9680794-2023-00900
Device Sequence Number8268897
Product Code LJS
UDI-Device Identifier00801902095749
UDI-Public00801902095749
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112896
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/18/2024
Device Catalogue NumberPR-45541-HPHNL
Device Lot Number13F22G0580
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2023
Supplement Date Received by Manufacturer12/14/2023
Initial Report FDA Received Date10/31/2023
Supplement Report FDA Received Date12/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown